# SDR AALA201704279026

- Difficulty date: April 26, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 64,579 hours, 8,478 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Part number: 131W13551101
- Condition: Lack Of Lube
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CATERING REPORTED R4 DOOR IS DIFFICULT TO OPEN.  LUBED DOOR LIFT AND ROTATION SHAFT IAW AMM 12-21-20.  OPERATIONAL CHECK GOOD.
